TO DOCTORS IN MEDICAL FIELD
TO DOCTORS IN PSYCHIATRIC FIELD

ARE YOU AWARE THAT YOU HAVE PATIENTS WHO TELL YOU STAFF IN YOUR FACILITY’S THAT THEY/PATIENT ARE HAVING TROUBLE WITH THEIR MEDICINES/MEDICATIONS

Like vomiting, bleeding,(blood in urine/stool) and stiff muscles, pacing (walking back and forth fast and feel tired but can not stop needing to walk) and other side effects to include weight gain.

Yet! Staff continue to give the same medication that they/patient is complaining about even saying as staff that they will note the problem having like vomiting and other things but failed to stop the medicines or notify doctor right away and so that the doctor could stop medicines right a way

Means---------staff are continueing to give medications that are giving patient trouble and failing to stop the medications and failing to stop the medications after the medical staff were informed by the patient that they as a patient are having trouble with the medication staff are giving them as their patient.

This problem is while at the facility as a (in-patient) and as a (out-patient) also!

When young woman I was a nurses aid and I was told if patient complains they are having trouble with their medicine and are getting sick on it to tell the RN nurses and Doctor right away

The staff have been notified and continue to give the medicine any way this makes the staff questionable??

When I was one some once for mental health at mental health complex in Wisconsin I got sick but the staff did not stop medicines and I told doctor which did not stop medicines and I ended up with a medical condition (one which is not able to be seen by the naked eye) part of the reason I believe is because the staff and doctors failed to stop the medicine when I said they are making me sick and that this had part in what caused my medical sickness and the rest of the part was because the medicine was no good (it stunk) and I believe the medicine given was dangerous and should be removed from the market and removed from hospital shelves.

Weight gain-----many people complain about weight gain from mental health medicines-----like Zyprexa,Depakote,lithium,Haldol, and many other medicines from the mental health field------

YES! That is true--------when very young little like less than ten years old I was always average weight later about 7/8/9 years old I gained some weight and became chubby(not really over weight but chubby like baby weight) a lot of kids do this and then later lose this weight----------------by the time I hit the age of twelve I started to lose this weight and went to average weight (weight within normal range for height and age) based on charts doctors have in their office and as a teenager I was not over weight a lot of times my weight was as low as 108lbs and usually stayed between (108 through 129 lbs) (jumps back and forth sometimes)( mostly at 128lbs) and that is with in normal range of weight for my age group and for my height based on weight charts in doctor’s office in medical field---------------------

Later in years in my twenty’s and thirty’s age group I mostly stayed in weight of (118 thru 130lbs most of the time ) (other then the times I was pregnant but got a abortion) but I went back to the normal weight of between (118 thru 130lbs then)

But, when I was put on some medicine from mental health I got sick vomited and bleed and gained weight (in fact in less than sick months on the medicines I gained over 75lbs while in the hospital while getting sick on these medicines as in-patient ) staff would not stop the medicines and I continued to get sick and later I was stuck with a medical condition from the medicines I turned these doctors and nurses into the medical board and also recommended these medicines be removed from the market and removed from the hospital shelves
I stayed the average weight within normal range most of my life based on charts in medical hospitals that show recommended weight based on height and age groups

But med’s made me sick and made me gain weight and I have know/now a medical condition because of it and doctors nurses carelessness at these facility is partially at fault because they as staff failed to stop the medicines which was giving me trouble -------------------------------------

Mental health complex Wisconsin ---austin state hospital Austin tx- big spring state hospital in texas –rio-grande (adult)(tx)

The staff failed to stop medicines when told by patients that the medicines were making them sick and also they had staff who fell asleep on shifts when working and fell asleep while being escorts for taking patients of the premises to get x-ray’s done while waiting in waiting room staff escort fell asleep -------------if you ask me these staff are not the ones to tell others they need to be on a medicines from psychiatry or say mental health (ha-ha)

Anyway---I think these medicines from mental health should be removed from the market and from hospital shelves

Signed Katrine Elizabeth sackett32463 today is April 27, 2018 about 7:30a.m. 7101 n ih-35 austin texas apt 214

Views: 
544
Post type: 
Author: 
training time
Business or Product name: 
Address: 
7101 North Interstate Highway 35
Jarrell, TX 76537
United States